# SDR UHLA2013103000559

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 10,519 hours, 8,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ARM-DIARM INDICATION ON R1 DOOR DOES NOT INDICATE CORRECTLY.  ADJUSTED R1 SERVICE DOOR INDICATION IAW AMM 52-41-40-50, OPS CHECKED GOOD.
